Hail, Monroe
- When
- March 27, 7:55 PM EST
- Where
- Monroe County, 0.51 mi W of Newport
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 42.000, -83.310
Thunderstorms produced hail in Monroe County.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
Thunderstorms produced hail in Monroe County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Mar 27, 6:56 PM EST, 59 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
756 PM EDT SUN MAR 27 2016
.AVIATION...
ATTENTION FOR THE NEXT 6 HOURS WILL BE ON THUNDERSTORM POTENTIAL
LIFTING INTO SOUTHEASTERN MICHIGAN. PRIMARY TIMEFRAME FOR THE
DETROIT METRO AREA WILL BE 00 TO 03Z BEFORE ACTIVITY LIFTS
NORTHEASTWARD INTO THE EASTERN THUMB REGION. PRIMARY THREAT WITH
THUNDERSTORMS THIS EVENING WILL BE LARGE HAIL. THE POTENTIAL FOR
STRONG/DAMAGING WIND GUSTS APPEARS LOW RELATIVE TO THE VIGOR OF THE
THUNDERSTORMS. PUSHED BACK TIMING OF RAPID ONSET OF IFR/LIFR
CONDITIONS WITH JUST VFR MID CLOUD DECK IN ADVANCE OF THE
THUNDERSTORMS. THE POTENTIAL FOR LIGHTNING AND THUNDERSTORMS SHOULD
END BY 04Z...WITH A TRANSITION FOR THE OVERNIGHT INTO
WIDESPREAD...HEAVY RAINFALL. NORTHWEST WINDS ARE STILL EXPECTED TO
INCREASE WITH THE PASSAGE OF THE COLD FRONT MONDAY MORNING.
FOR DTW...TIME WINDOW FOR THUNDERSTORMS AT DTW APPEARS SET FOR 00-
02Z...WITH THUNDERSTORMS LIFTING INTO THE NORTHERN DETROIT METRO
AREA AFTER 02Z. MAIN THREAT WITH TSTORM IS LARGE HAIL...WITH LOW
CHANCE FOR ISOLATED DAMAGING WINDGUST. RAPID ONSET OF IFR/LIFR IS
EXPECTED BY 05-06Z WITH WIDESPREAD RAINFALL DEVELOPING OVER THE
REGION.
//DTW THRESHOLD PROBABILITIES...
* HIGH FOR CEILING 5000 FT OR LESS TONIGHT THROUGH MONDAY
MORNING.
* HIGH FOR THUNDERSTORMS DURING EVENING.
* LOW FOR NORTHWEST WIND EXCEEDING CROSS WIND THRESHOLD OVERNIGHT
THROUGH MONDAY MORNING.
&&
.PREV DISCUSSION...ISSUED 352 PM EDT SUN MAR 27 2016
DISCUSSION...
ENERGY THAT IS EMBEDDED WITHIN THE UPPER TROUGH STRETCHING FROM
CENTRAL CANADA THROUGH THE SOUTHERN PLAINS WILL CONSOLIDATE THIS
EVENING AS THE TROUGH LIFTS ACROSS MICHIGAN. SURFACE LOW PRESSURE
OVER ILLINOIS AND MISSOURI WILL INTENSIFY AS IT TRACKS THROUGH
EXTREME SOUTHEAST MICHIGAN THIS EVENING...AS THE LOW ENCOUNTERS
GREATER HEIGHT FALLS...AND AS IT BECOMES PLACED UNDER THE RIGHT
ENTRANCE REGION OF A JET STREAK.
RAIN SHOWER POTENTIAL AFTER 6PM WILL BE FOCUSED IN TWO AREAS...FIRST
ALONG FRONTAL BOUNDARY CURRENT DRAPED OVER CENTRAL MICHIGAN (VERY
LOW CHANCE)...AS WELL AS OVER FAR SOUTHERN MICHIGAN THIS EVENING AS
INITIAL SLUG OF MOISTURE WORKS NORTHWARD AHEAD OF THE COLD FRONT AND
ISENTROPIC ASCENT BEGINS TO INCREASE AND STARTS TO OVERCOME THE DRY
AIRMASS IN PLACE. ISENTROPIC ASCENT LOOKS TO BE THE DOMINANT FORCING
MECHANISM FROM 21-03Z BEFORE STRONG LOW/MID LEVEL FGEN RAMPS UP AND
THE COLD FRONT BEGINS TO WORK THROUGH THE AREA. STRONG FGEN COMBINED
WITH UPPER JET FORCING AND GREAT MOISTURE WORKING NORTHWARD (PW
VALUES AROUND 1.0 INCH) SHOULD RESULT IN SOME FAIRLY HEALTHY
RAINFALL RATES FROM MIDNIGHT UNTIL ABOUT 6 AM. HIGHEST RAINFALL
AMOUNTS LOOK TO BE JUST EAST AND SOUTH OF THE SAGINAW
VALLEY...COINCIDENT WITH THE STRONGEST FGEN FORCING. LOOKING TO SEE
BETWEEN ABOUT AN INCH TO 1.5 INCHES THERE. THUNDERSTORMS WILL ALSO
BE POSSIBLE THIS EVENING AND TONIGHT...ESPECIALLY ALONG/SOUTH OF I-
94. MID-LEVEL LAPSE RATES OF 6.5-8 C/KM ARE EXPECTED TO REMAIN OVER
THE AREA THROUGH THE FIRST HALF OF THE NIGHT. LOCATIONS ALONG/SOUTH
OF THE LOW CENTER TRACK WILL BREAK INTO SURFACE INSTABILITY...MAINLY
IN MONROE AND LENAWEE COUNTIES. SB CAPE VALUES NEAR THE OHIO BORDER
LOOK TO RISE TO BETWEEN 500-1000 J/KG IN THE MID TO LATE
EVENING...CARRYING POTENTIAL FOR A FEW STRONGER STORMS TO DEVELOP
OVER LENAWEE AND MONROE COUNTIES. LCL HEIGHTS LOOK TO FALL BETWEEN
500-1000 FEET NEAR THE OHIO BORDER LATE...BUT THIS SHOULD ALSO BE
ABOUT THE TIME INSTABILITY STARTS TO WANE. THREATS FROM STRONG
STORMS WILL BE HAIL AND WET MICROBURSTS CONTAINING STRONG WIND
GUSTS...BUT HEAVY RAIN WILL BE THE BIGGEST THREAT.
WEST TO NORTHWEST WINDS WILL INCREASE TONIGHT ALONG/BEHIND THE COLD
FRONT...LASTING THROUGH MID-MORNING ON WEDNESDAY. ISENTROPIC DECENT
DOES NOT LOOK THAT IMPRESSIVE AND WE MAY STILL BE EXPERIENCING SOME
PRECIPITATION DRAG AT THE TIME OF FROPA. LAPSE RATES WILL STEEPEN IN
THE LOWEST LEVELS BEHIND THE FRONT HOWEVER...AND WE COULD BRIEFLY
MIX INTO A CORE OF 35-40 MPH WINDS. BIGGEST CONCERN WILL BE NEAR THE
OHIO BORDER...SOUTH OF THE LOW TRACK.
SURFACE HIGH PRESSURE WILL SETTLE INTO THE CENTRAL GREAT LAKES
MONDAY NIGHT AND TUESDAY AS AN UPPER LOW DROPPING DOWN THROUGH THE
WESTERN U.S. AMPLIFIES UPPER RIDGING OVER THE PLAINS. THIS WILL
PROVIDE QUIET WEATHER AFTER RAIN MOVES OUT BY EARLY MONDAY AFTERNOON.
THE RIDGE WILL START TO FLATTEN TUESDAY NIGHT AND EARLY WEDNESDAY AS
UPPER TROUGH DROPS THROUGH NORTHERN ONTARIO. THIS WILL SEND THE
SURFACE HIGH EAST. RETURN FLOW STARTS TO SET UP TUESDAY NIGHT ON THE
BACKSIDE OF THE HIGH...RESULTING IN AN INCREASE IN CLOUD COVER.
LIGHT ISENTROPIC ASCENT (290-300K...AND BEST OVER THE SAGINAW VALLEY
AND THUMB) DOES NOT LOOKS SUFFICIENT TO OVERCOME DRY AIRMASS IN
PLACE AND FORECAST REMAINS DRY.
HIGH PRESSURE WILL START TO GIVE WAY ON WEDNESDAY AS A STRENGTHENING
LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS LIFTS NORTHEAST THROUGH
LOWER MICHIGAN ON THURSDAY. THIS WILL BRING THE NEXT CHANCE OF RAIN
TO THE AREA WEDNESDAY AFTERNOON INTO THURSDAY NIGHT. WE WILL REMAIN
WARM THROUGH THE MIDWEEK PERIOD WITH TEMPERATURES IN THE 60S BOTH
WEDNESDAY AND THURSDAY. NOTABLE CHANGES COMING FOR THE WEEKEND AS A
VERY AMPLIFIED LONGWAVE PATTERN SETS UP OVER THE WEST COAST WHICH
WILL RESULT THE JET BECOMING ORIENTED N/S THROUGH CENTRAL CANADA
BRINGING AN ARCTIC TROUGH INTO THE GREAT LAKES. MODELS ARE
ADVERTISING THIS AIRMASS TO FEATURE 850MB TEMPS CLOSE TO -15C WHICH
SHOULD KNOCK HIGH TEMPS DOWN INTO THE 30S BY SUNDAY WITH SOME SNOW
SHOWERS POSSIBLE.
MARINE...
LOW PRESSURE DEVELOPING NEAR THE SOUTH END OF LAKE MICHIGAN DURING
THE EVENING WILL RAPIDLY DEEPEN OVERNIGHT WHILE PASSING NEAR THE
SOUTH END OF LAKE HURON. THIS WILL RESULT IN STRONG NORTHERLY FLOW
OVER THE SOUTH HALF OF LAKE HURON WITH GUSTS REACHING NEAR 40 KNOT
GALES. HIGHER STABILITY MAY BE A LIMITING FACTOR BEFORE SUNRISE
HOWEVER THE LONG NORTH FETCH...CHANNELING INTO THE NARROW END OF THE
LAKE...AND EVENTUALLY A MORE NEUTRAL TEMPERATURE PROFILE WILL ALL
PROMOTE FREQUENT GALE FORCE GUSTS AND HIGH WAVE ACTION. GUSTS NEAR
GALE FORCE ARE ALSO POSSIBLE FARTHER SOUTH OVER LAKE ST CLAIR AND
MICHIGAN WATERS OF LAKE ERIE ALTHOUGH DURATION IS IN QUESTION. A
SHORT FUSED UPGRADE MAY BE REQUIRED THERE IN LATER FORECAST UPDATES
WHILE SMALL CRAFT ADVISORIES WILL BE IN EFFECT FOR ALL OTHER MARINE
AREAS THROUGH MONDAY. HIGH PRESSURE THEN STARTS TO BUILD IN OVER THE
REGION LATE MONDAY BRINGING QUIETER WEATHER CONDITIONS TO THE MARINE
AREAS THROUGH TUESDAY.
HYDROLOGY...
A PATTERN OF SHOWERS AND POSSIBLY A FEW THUNDERSTORMS WILL MOVE IN
FROM THE MIDWEST AND OHIO VALLEY DURING THE NIGHT. THIS WILL BE
DRIVEN BY LOW PRESSURE NEAR THE SOUTH END OF LAKE MICHIGAN THAT WILL
STRONGLY DEEPEN AS IT MOVES TOWARD PORT HURON TONIGHT. THE DYNAMIC
PROCESS OF THE LOW PRESSURE EVOLUTION WILL HELP FOCUS SHOWERS AND
POSSIBLY THUNDERSTORMS ALONG AND SOUTH OF THE SYSTEM TRACK...
GENERALLY ALONG AND SOUTH OF I-69. THIS IS WHERE SOME LOCALLY HEAVY
DOWNPOURS WILL BE POSSIBLE BEFORE THE PATTERN TRANSITIONS NORTHWARD
LATE IN THE NIGHT THROUGH MONDAY MORNING. RAINFALL TOTALS COULD
REACH 1 INCH BEFORE THE PATTERN DIMINISHES MONDAY AFTERNOON WITH THE
PEAK OF THE EVENT FROM ABOUT LATE EVENING THROUGH LATE MONDAY
MORNING AND ROUGHLY CENTERED ON THE I-69 CORRIDOR.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...GALE WARNING FROM 4 AM TO 4 PM EDT MONDAY FOR LHZ363-421-441>443-
462>464.
LAKE ST CLAIR...SMALL CRAFT ADVISORY FROM 4 AM TO 4 PM EDT MONDAY FOR LCZ460.
MICHIGAN WATERS OF LAKE ERIE...SMALL CRAFT ADVISORY FROM 4 AM TO 4 PM EDT MONDAY FOR LEZ444.
&&
AVIATION.....CB
DISCUSSION...HLO
MARINE.......BT
HYDROLOGY....BT
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 410 PM EDT SUN MAR 27 2016 MIZ047>049-053>055-060>063-068>070-075-076-082-083-282015- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 410 PM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING AND TONIGHT. AN ISOLATED SEVERE STORM IS POSSIBLE DURING THE MID TO LATE EVENING SOUTH OF THE I-94 CORRIDOR. THE BIGGEST THREAT FROM THESE STORMS WILL BE HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. STORMS WILL MOVE TO THE NORTHEAST AT AROUND 40 MPH. IN ADDITION TO ANY THUNDERSTORMS...A PERIOD OF HEAVIER RAINFALL IS EXPECTED LATE TONIGHT THROUGH EARLY MONDAY MORNING. RAINFALL AMOUNTS IN EXCESS OF ONE INCH WILL BE POSSIBLE. THIS MAY RESULT IN SOME MINOR FLOODING OF SMALL RIVERS AND STREAMS...LOW LYING AREAS...AND POOR DRAINAGE LOCATIONS. WEST WINDS WILL INCREASE AFTER 2AM TONIGHT...WITH GUSTS INCREASING TO BETWEEN 35 AND 40 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WESTERLY WIND GUSTS BETWEEN 35 AND 40 MPH WILL CONTINUE THROUGH THE MORNING HOURS BEFORE SUBSIDING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-282015- LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 410 PM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS OVER SOUTHERN LAKE HURON...LAKE ST CLAIR...AND WESTERN LAKE ERIE TONIGHT. THERE IS A LOW CHANCE OF SEVERE WEATHER OVER LAKE ST CLAIR AND WESTERN LAKE ERIE DURING THE MID AND LATE EVENING. THE BIGGEST THREAT WILL BE HAIL TO ONE INCH AND DIAMETER AND WIND GUSTS TO 50 KNOTS. STORMS WILL MOVE TO THE NORTHEAST AT AROUND 40 KNOTS. A GALE WARNING IS IN EFFECT FOR THE SOUTHERN HALF OF LAKE HURON...AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR LAKE ST CLAIR AND WESTERN LAKE ERIE...STARTING LATE TONIGHT. PLEASE SEE THE LATEST MARINE WEATHER MESSAGE OR FORECAST FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE GALE WARNING AND SMALL CRAFT ADVISORIES REMAIN IN EFFECT THROUGH MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE). HLO
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
754 PM EDT SUN MAR 27 2016
MIZ075-082-280045-
WASHTENAW-LENAWEE-
754 PM EDT SUN MAR 27 2016
...A THUNDERSTORM WILL AFFECT WASHTENAW AND NORTHERN LENAWEE
COUNTIES...
AT 753 PM EDT...A THUNDERSTORM WAS OVER CLINTON...OR NEAR
TECUMSEH...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
SALINE AROUND 820 PM EDT.
DEXTER AROUND 825 PM EDT.
ANN ARBOR AND YPSILANTI AROUND 830 PM EDT.
DIXBORO AROUND 835 PM EDT.
SALEM AND WHITMORE LAKE AROUND 845 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DELHI MILLS...HUDSON
MILLS METROPARK...MANITOU BEACH-DEVILS LAKE...HUDSON MILLS...
RIDGEWAY...MACON...PLEASANT LAKE...LYNDON TOWNSHIP...SPRINGVILLE AND
ROLLIN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
SOUTHEASTERN MICHIGAN.
LAT...LON 4207 8429 4207 8413 4242 8413 4243 8355
4209 8354 4208 8377 4197 8377 4189 8394
4189 8436
TIME...MOT...LOC 2353Z 214DEG 29KT 4207 8397
BEHNKESPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 810 PM EDT SUN MAR 27 2016 MIZ082-280100- LENAWEE- 810 PM EDT SUN MAR 27 2016 ...A LINE OF THUNDERSTORMS WILL AFFECT LENAWEE COUNTY... AT 809 PM EDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM NEAR HUDSON TO NEAR BLISSFIELD...AND MOVING NORTHEAST AT 40 MPH. WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR... BLISSFIELD AROUND 815 PM EDT. DEERFIELD AROUND 820 PM EDT. ADDISON AND BRITTON AROUND 825 PM EDT. ONSTED AROUND 830 PM EDT. OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CADMUS...MANITOU BEACH-DEVILS LAKE...RIDGEWAY...MACON...SENECA...SPRINGVILLE... ROLLIN...FAIRFIELD...CAMBRIDGE JUNCTION AND TIPTON. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR SOUTHEASTERN MICHIGAN. LAT...LON 4207 8436 4208 8377 4172 8376 4171 8436 TIME...MOT...LOC 0009Z 205DEG 37KT 4181 8430 4180 8382 BEHNKE
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
839 PM EDT SUN MAR 27 2016
MIZ083-280130-
MONROE-
839 PM EDT SUN MAR 27 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MONROE COUNTY...
AT 837 PM EDT...A STRENGTHENING LINE OF THUNDERSTORMS EXTENDED FROM
6 MILES SOUTH OF BLISSFIELD TO NEAR WESTON...AND MOVING NORTHEAST AT
45 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
OTTAWA LAKE AROUND 845 PM EDT.
PETERSBURG AROUND 855 PM EDT.
DUNDEE AND IDA AROUND 900 PM EDT.
MAYBEE AROUND 910 PM EDT.
CARLETON AND LUNA PIER AROUND 920 PM EDT.
FLAT ROCK AROUND 925 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WOODLAND BEACH...
SAMARIA...LA SALLE...AZALIA...ESTRAL BEACH...SOUTH ROCKWOOD...
OAKVILLE...SCOFIELD...NEWPORT AND CONE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4208 8377 4209 8329 4203 8316 4197 8325
4192 8327 4193 8332 4188 8334 4182 8343
4180 8341 4178 8346 4176 8344 4177 8346
4175 8348 4175 8347 4174 8342 4174 8351
4172 8376
TIME...MOT...LOC 0037Z 221DEG 43KT 4174 8387 4138 8378
BTThe Detroit radar (KDTX), 79 km away, was scanning. The volume nearest the first event began at 00:56 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2016Every state in 2016This day in weather historyWarnings in Michigan, March 2016
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 625350, 625351.